MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth, weight, ethnicity: unknown, information not provided.Date of event: unknown, not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.Phone number: (b)(6).Fax number: (b)(6).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was damaged.No further information was available.
 
Additional Manufacturer Narrative
Correction: per additional information received from the customer it was noted that the lens was broken during shipping.The outer shipping box was broken and the lens packaging was bent.When opened it was noted that the plunger was broken off from the injector.This occurred during shipping, and was not handed to the surgeon.Therefore, this event is no longer reportable as there is no indication of a malfunction or product quality deficiency.No further information received.Section h3-other (81): the intraocular lens (iol) was not returned for evaluation: the complaint is not reportable and cause is known therefore, there is no indication of a malfunction or product quality deficiency.No nonconformity report, escalation, documentation or labeling change is required.Amo puerto rico manufacturing / johnson and johnson surgical vision will continue to monitor this type of complaints.The following sections have been updated accordingly: section h6: medical device problem code: 2284 - device damaged prior to use.Section h6: type of investigation: 4114 - device not returned.Section h6: investigation findings: 3221 - no findings available.Section h6: investigation conclusions: 4308 - cause traced to transport/storage.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11441431
Report Number2648035-2021-07336
Device Sequence Number4048572
Product Code HQL
UDI-Device Identifier05050474558212
UDI-Public(01)05050474558212(17)230619
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1